# SDR SWAA2014032426388

- Difficulty date: March 14, 2014
- Submitted: March 25, 2014
- Operation: Air carrier
- Aircraft: N385SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26600
- Aircraft time: 63,060 hours, 51,778 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6545409
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL UPPER PRESS PANEL CRACKED AT BS 663, BETWEEN RBL 45.5 TO RBL 60.  R & R PANEL IAW SRM & DWG.
